Hyponormality of the dilation of truncated Toeplitz operators

Eungil Ko, Ji Eun Lee, Takahiko Nakazi

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we study hyponormality of the dilation of truncated Toeplitz operators on (Formula presented.). In particular, we provide necessary and sufficient conditions for the dilation of truncated Toeplitz operators to be hyponormal. Moreover, we investigate connections between hyponormal and normal dilations of truncated Toeplitz operators.

Original languageEnglish
Pages (from-to)1664-1675
Number of pages12
JournalComplex Variables and Elliptic Equations
Volume66
Issue number10
DOIs
StatePublished - 2021

Keywords

  • 47B15
  • 47B20
  • Dilations of a truncated Toeplitz operator
  • Primary 47B35
  • hyponormal
  • normal

Fingerprint

Dive into the research topics of 'Hyponormality of the dilation of truncated Toeplitz operators'. Together they form a unique fingerprint.

Cite this